# SDR SIMA20140127001

- Difficulty date: January 27, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 9,858 hours, 6,266 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Shelf
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK FOUND RT FWD SHELF IN THE NOSE EQUIPMENT COMPARTMENT BY THE DOUBLER.  CUT OUT IS CRACKED APPROXIMATELY 3/8 INCHES LONG.  REPAIRED CRACK IN RIGHT HAND FWD SHELF IN NOSE EQUIPMENT COMPARTMENT IAW ERS CR-5300-206.
